# SDR UIEA2018060701056

- Difficulty date: June 7, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 76,069 hours, 12,499 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 2529
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES WITH SHARP EDGE DENT ON SEC 48 FUSELAGE SKIN NEAR BS 2529.6 BETWEEN STRINGERS 46L AND 51L.   REPAIRED THE DAMAGE IAW SRM 53-00-01-2R-1, REV 82, AND EI T2018 53M-2412, REV 1.
